Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Maximum Strength Severe Allergy & Sinus Headache Acetaminophen Tablets

New formula with phenylephrine. Acetaminophen, diphenhydramine HCI, phenylephrine HCI pain reliever, antihistamine, nasal Decongestant. For allergy plus sinus pain & pressure relief: Sneezing; itchy, …

Ingredients

Active Ingredients (in each Caplet): Acetaminophen (325 mg), Diphenhydramine HCI (25 mg), Phenylephrine HCI (5 mg). Inactive Ingredients: Corn Starch, Croscarmellose, Sodium, FD&C Blue 1, Hypromellose…